# SDR CA990804028

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: APT761000100D
- Condition: Failed
- Location: Oil Pressure
- Part time: 7,572 hours
- Component: Kulite
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE IN CLIMB, NR 1 OIL PRESSURE READ APPROXIMATELY 52 PSI AND DROPPED SLOWLY TO 45-48 PSI.  OIL PRESSURE STABLIZED AT 54 PSI WITH POWER LEVER AT FLIGHT IDLE AND CONDITION LEVER IN FEATHER.
